# SDR 05032006A

- Difficulty date: April 20, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 25,338 hours, 31,637 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 7227705099
- Condition: Unknown
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS FEEL STIFF.  R&R LT AILERON BELLCRANK ASSY. O/B IAW 27-11-40-4 OPS CHECK GOOD.
